# SDR AMTA200700551

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5101009
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN COVER (LENS) BROKEN.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECK GOOD.  (K)
